American Journal of Mathematical and Computer Modelling

Volume 5, Issue 2, June 2020

  • Automated Proof Search System for Logic of Correlated Knowledge

    Haroldas Giedra, Romas Alonderis

    Issue: Volume 5, Issue 2, June 2020
    Pages: 29-42
    Received: 4 October 2019
    Accepted: 2 March 2020
    Published: 14 April 2020
    Abstract: Logic of correlated knowledge is one of the latest development in logical systems, allowing to handle information about quantum systems. Quantum system may consist of one or more elementary particles. Associating agent to each particle, we get multi-agent system, where agents can perform observations and get results. Allowing communication between ... Show More
  • An Elementary Proof of a Result Ma and Chen

    Qing Han, Pingzhi Yuan

    Issue: Volume 5, Issue 2, June 2020
    Pages: 43-46
    Received: 15 January 2020
    Accepted: 11 February 2020
    Published: 23 April 2020
    Abstract: In 1956, Je_smanowicz conjectured that, for positive integers m and n with m > n; gcd(m; n) = 1 and mn (mod 2), the exponential Diophantine equation (m2 -n2)x + (2mn)y = (m2 + n2)z has only the positive integer solution (x; y; z) = (2; 2; 2). Recently, Ma and Chen proved the conjecture if 4 mn and y ≥ 2. In this paper, we provide a proposition ... Show More
  • Parameter Selection Strategy for Frequent Itemsets in Association Analysis

    Yuan Hai Yan

    Issue: Volume 5, Issue 2, June 2020
    Pages: 47-50
    Received: 16 March 2020
    Accepted: 8 April 2020
    Published: 12 May 2020
    Abstract: In data mining, association analysis mainly deals with different associations between things. Different degrees of correlation are usually treated differently in performance. In a production society, people are more interested in understanding the strong relationships between things, while ignoring weaker relationships, thereby making meaningful an... Show More
  • Symmetry Analysis of the Fokker Planck Equation

    Faya Doumbo Kamano, Bakary Manga, Joël Tossa

    Issue: Volume 5, Issue 2, June 2020
    Pages: 51-60
    Received: 30 January 2020
    Accepted: 20 February 2020
    Published: 28 May 2020
    Abstract: In this work, the infinitesimal criterion of invariance for determining symmetries of partial differential equations is applied to the Fokker Planck equation. The maximum rang condition being satisfied, we determine the Lie point symmetries of this equation. Due to the nature of infinitesimal generators of these symmetries and the stability of Lie ... Show More